RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1994, Volume 34, Number 5, Pages 720–738 (Mi zvmmf2561)  

A grid approximation of the method of additive separation of singularities for a singularly perturbed equation of parabolic type

G. I. Shishkin

Ekaterinburg

Full text: PDF file (1712 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1994, 34:5, 621–637

Bibliographic databases:
UDC: 519.633
MSC: Primary 65M06; Secondary 65M20, 65M12, 35K15
Received: 03.03.1993
Revised: 18.08.1993

Citation: G. I. Shishkin, “A grid approximation of the method of additive separation of singularities for a singularly perturbed equation of parabolic type”, Zh. Vychisl. Mat. Mat. Fiz., 34:5 (1994), 720–738; Comput. Math. Math. Phys., 34:5 (1994), 621–637

Citation in format AMSBIB
\Bibitem{Shi94}
\by G.~I.~Shishkin
\paper A grid approximation of the method of additive separation of singularities for a singularly perturbed equation of parabolic type
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1994
\vol 34
\issue 5
\pages 720--738
\mathnet{http://mi.mathnet.ru/zvmmf2561}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1275592}
\zmath{https://zbmath.org/?q=an:0832.65090}
\transl
\jour Comput. Math. Math. Phys.
\yr 1994
\vol 34
\issue 5
\pages 621--637
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1994PJ97800006}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf2561
  • http://mi.mathnet.ru/eng/zvmmf/v34/i5/p720

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:200
    Full text:60
    References:32
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020